So have any of you experienced qweezyness with your Graves? My dr is closely following any symptoms I have, which include high blood pressure (on meds for it), and heart problems (on beta blocker for this too). She has given me a prescription for phenergen for the nausea, but I wanted to see if anyone else had experienced this. It's usually around the same time every evening and I'm getting so tired of it. Is this symptom normal and is there anything I can do about it besides take the meds? Any insight anyone can give me would be much appreciated!!!
Posts You May Be Interested In
Just checking in. Hope everyone is doing the best as can be. Im doing ok. Just getting older and feeling more "old age" achs and pains . Ha ha. We're still waiting for the banks ok on the house that we bought. To be honest..... .it may not work . Credit score is very good now ,but some old bills show up. Sso, i think maybe 50/50 chance. My wife will be divestated if it doesnt go through. ...
Through Gods grace we got to spend Christmas Eve together as a "blended family" and I made peace with his gf.Then he had a stroke Christmas morning and passed away today. My poor stepdaughter has been in ICU every day and my heart hurts for her and all of my children. My stepdaughter asked me if he had a DNR and I was able to contact a lawyer who said he was going to meet with him this week...